# SDR SWIA202162206

- Difficulty date: September 13, 2021
- Submitted: November 5, 2021
- Operation: Air carrier
- Aircraft: N825SK
- Make and model: Cndair CL600*
- Aircraft serial: 15212
- Aircraft time: 31,789 hours, 20,641 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1 EA DAMAGED DOME NUT COMMON TO AFT BAG BAY SCUFF PLATE AT APPROX FS1000, STGR 17L.   (C-CHECK RO 11/04/2021)   REPLACED 1 EA DAMAGED DOME NUT COMMON TO AFT BAG BAY SCUFF PLATE AT APPROX FS1000, STGR 17L. REF REO 690-53-61-1034 REV -- DATED 2021-09-29. SEE CONTINUE CARD FOR DETAILS. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY.
